Mathematische Annalen

, Volume 289, Issue 1, pp 169–187

Projective manifolds whose tangent bundles are numerically effective

  • Frédéric Campana
  • Thomas Peternell
Article

DOI: 10.1007/BF01446566

Cite this article as:
Campana, F. & Peternell, T. Math. Ann. (1991) 289: 169. doi:10.1007/BF01446566

Copyright information

© Springer-Verlag 1991

Authors and Affiliations

  • Frédéric Campana
    • 1
  • Thomas Peternell
    • 1
  1. 1.Mathematisches Institut der Universität BayreuthBayreuthGermany